# SDR HALA20240925168

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 18,697 hours, 4,073 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,984 hours, 2,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG1 FIRELOOP B FAULT. ENG 1 REPLACED AGB LOOP B 4002WD2 PER AMM 26-12-17 OPS CHECK OK
